2014-2015 Schedule and Registration

Download Calendar 

Download 2014-15 Registration Packet

New Student: Please contact sunnysideballet@gmail.com or 646 831-0943 for enrollment information.

Sep 8-14: First week of Class

Oct 13: Columbus Day Studio Closed

Oct 25-31: Halloween costume week

Nov17-23: Favorite color leotard week

Nov 27-30: Thanksgiving Break Studio Closed

Dec 17-23: Holiday dance show week

Dec 24-Jan3: Winter Break Studio Closed

Jan 19: Martin Luther King Day Studio Closed

Feb 16-22: Mid-Winter Break Studio Closed

Mar 2-8: Favorite color leotard week

Apr 3-12:Spring Break Studio Closed

May 23-25: Memorial Day Weekend Studio Closed

June TBA: Recital

Jun 26: Last Day of Class

July – August: Summer classes TBA

*Students are welcome to make up classes for all holidays with the exception of winter and spring break

*Emergency closings:  call 646 831-0943 for message

 Ballet program schedule and Tuition

(Tuition is for 10 months, September through June. Monthly payment available)

Costume fee: $45 per dance

Recital fee: $60

Uniform : Pre-Ballet: Any solid color with no skirt, pink tights, pink ballet shoes

Primary level: Marine blue, pink tights, pink ballet shoes

Level I: Lavender, pink tights, pink ballet shoes

Level II: Peacock, pink tights, pink ballet shoes

Level III: Black with skirt, pink tights, pink ballet shoes, pointe shoes

Boys: White t-shirts, Black bottoms, white socks, white ballet shoes

Little Dancers  Age 2-3

Monday 10:00am – 10:45am

Pre-Ballet I  Age 3-4 (50min) $750 – $75 monthly

Friday 2:40pm – 3:30pm

Saturday 12:20pm – 1:10pm

Sunday  9:10am – 10:00am

Pre-Ballet II  Age 4-5 ($50min) $750 – $75 monthly

Friday 2:40pm – 3:30pm

Saturday 10:10am – 11:00am

Sunday  10:10am – 11:00am

Primary Level  Age 5-7 (1h) $750 – $75 monthly

Monday 5:40pm – 6:40pm

Wednesday 3:10pm – 4:10pm

Saturday 9:00am – 10:00am (Age 6-8)

Saturday 11:10am 12:10pm (Age 5)

Sunday 1:00pm – 2:00pm

Level I  Age 7 – 8    Two classes per week (2h/wk) $1250 – $125 monthly

Wednesday 5:40pm – 6:40pm and Friday  5:00pm – 6:00pm

Level II  Age 8 – 10   Two classes per week (2.75/wk) $1400 – $140 monthly

Monday 4:00pm – 5:30pm, Wednesday 4:15pm – 5:30pm or Friday 6:10pm – 7:40pm

Level III  Age 9 and up   Three classes per week with Pointe exercise(4.75/wk) $1800 – $180 monthly

Monday 4:00pm – 5:30pm, Wednesday 4:15pm – 5:30pm and Friday 6:10pm – 7:55pm

Exceptional Dancers class(Children with special needs)

Monday 6:50pm – 7:35pm

Sibling Discount : 25% off for level 1 and up. 10% off for Pre-ballet I, II, and Primary level 

 

Tap, Jazz and HipHop program schedule

(Tuition is for 10 months, September through June. Monthly payment available)

Costume fee: $45 per dance
Recital fee: $60 per family

All Classes will be held on Tuesday

Tuition: $750 full year ($75 monthly)

Tap/Jazz combo class for Age 4-6 (1st year tap students)

Tuesday 3:15pm – 4:15pm(1h)

HipHop for Age 4-6 (1st year Hiphop students)

Tuesday 4:30pm – 5:20pm(50min)

Tap 2nd year students and/or Age 7 and up

Tuesday 5:30pm – 6:20pm

HipHop 2nd year students and/or Age 7 and up

Tuesday 6:30pm – 7:20pm

*10% tuition discount for sibling, 2nd class or combination with ballet program

 

 

 

Summer Ballet, Tap, Hiphop Classes at SBS

Summer Ballet    6 weeks

July 8th through August 17th
 
 L1000123
 
Summer Registration 2014 form

3 – 4 years old (45min one class per week)  $105 for 6 weeks

Saturday 10:15am – 11:00am

Sunday     9:15am – 10:00am

4 – 5 years old (45min one class per week)  $105 for 6 weeks

Saturday  11:15am – 12:00 am

Sunday    10:15am – 11:00am

5 – 7 years old (1 hour one class per week) $115 for 6 weeks

Saturday  9:00am – 10:00am

Friday 4:00pm – 5:00pm

Level I & Level II (1.5 hours for 2 classes per week) $180 for 6 weeks

Tuesday 5:30pm – 7:00pm

Friday  5:30pm – 7:00pm

 

 

 

Summer Tap, Hiphop and Jazz

Part I    4 Mondays July 7th through July 28th  

Summer Registration 2014 form

L1000234

 

Jazz Dance 5 years and up (50min) $75 for 4 weeks

Monday 4:00pm – 4:50pm

Tap Dance  5 years and up (50min) $75 for 4 weeks

Monday 5:00pm – 5:50pm

HipHop  6 years and up (50min) $75 for 4 weeks

Monday 6:00pm – 6:50pm

 

Part II  4 Mondays August 4th through August 25th  

Jazz/Hiphop   6 years and up (50min) $75 for 4 weeks

Monday 5:30pm – 6:20pm

Tap Dance  5 years and up (50min) $75 for 4 weeks

Monday 6:30pm – 7:20pm

L1000451

Summer 2014 Registration Form

Email registration form to sunnysideballet@gmail.com

Info: 646 831-0943

L1000146

Recital 2014

We’re proud to announce that our 5th annual Sunnyside Ballet Studio recital is scheduled for Sunday June 15th 2014! It is being held at the fabulous Queens Theater.

sb_recital_2013_062313.384                                                  Photo: Aehee Kang Asano

Happy Holidays!

SBS classes will resume on Friday January 3rd. 

Happy Holiday wishes from Sunnyside Ballet Studio.

XQtW3fhXzcDXPDytt5IHbIWqDO5nuNnYnKoB5MmfOOU,yGYw7ZepCRHFPhEDadck7xcHQmnNPsgVop2JY5JwZx0sZuOgXFvAACz77qtOtNEtmEPlUl9qjIjihHrq9dEAXgTmxLd7HnJmYVJQY3jzui9i01R53-9AEJ5cCr0psL_O4,qyCBnfhU3KR388W3eO6sJOdsjE9ClNtPRlrf-bSIXtANrV86utWM4FWm8_fZl1Zz1miioM65m-fNofcr_ofOksj9sFMhamG8yn7jX5qR6peVTE0Cis7Y-YbcZzPVZFJDg                                                                                Photo: Aehee Kang Asano

Birthday Party Rental

1441170_517771014985799_1308667182_n

1485091_10201970819926287_963997604_n

Birthday Party Rental Hours:

Saturday 5:30pm – 7:30pm, Sunday 2:00pm – 4:00pm, 5:00pm – 7:00pm

Fee

Just a Room Package: $150 

Package includes: Use of the studio, Music equipments, Two tables, 10 kids chairs, 8 Adult chairs.

Pizza and Juice Package: $200

Package includes all of “Just a room package” plus Tableware (tablecloth, cups, plates, napkins, forks & spoons), 1 whole cheese pizza, Juice boxes.

You can bring own food and cakes!

Optional 45 minutes Dance Classes: 

$120 Ballet for Boys & Girls class for age 2 and up (up to 10 kids – after 10 kids additional $10 per kids)

$170 Musical Theater Dance Class for age 5 and up (up to 10 kids)

Reserve Your Date at sunnysideballet@gmail.com or 646 831-0943

1497621_10201970813566128_1222560055_n

SBS at Flicks in the Garden on September 28th

Our Level II dancers and “Pirates” dancers are performing at The Flicks in the Garden this Saturday September 28th at Sunnyside Garden Park!

 

banner

6:00 pm

Doors open/The interactive arts program and family dance party begins! Come hungry for pizza, finger foods, small plates and treats by CAKE: Cakes and Kids Events. Work it off to your favorite upbeat tunes, create an arts project and try out a ballet lesson

6:00 pm until dusk

Arts and crafts by UNPLUG KIDS

6:30 pm to 6:50 pm

Kids’ ballet performance and lesson by SUNNYSIDE BALLET STUDIO

Part 1. Neapolitan Dance from Swan Lake
Music by Pyotr Ilyich Tchaikovsky
Choreography by Yasko Takeno Williams
Danced by Sunnyside Ballet Studio Level II dancers.

Part 2. YoHo, YoHo! Pirates Life for Me
Music by George Bruns
Choreography by Yasko Takeno-Williams
Danced by Sunnyside Ballet Studio level I dancers

Part 3. Dance together with pirates dancers!
Audience participation workshop

6:50 pm

Kids audience talent showcase and Claret Wine Bar and Sidetracks Restaurant and Lounge raffle winners will be announced, emceed by TY SULLIVAN

7:10 pm to 8:00 pm

Vintage cartoons by TOMMY STATHES/CARTOONSONFILM

  • Love in a Pond, 6m
  • Betty Boop/Grampy’s Indoor Outing, 6m
  • How’s Crops?, 7m
  • Molly Moo Cow & the Butterflies, 7.5m
  • Betty Boop’s Crazy Inventions, 6.5m
  • Jack Frost, 8m
  • Pigs in a Polka, 8m

http://www.flicksinthegarden.com/